Nihonkai Mathematical Journal

Bellman equations for discrete time two-parameter optimal stopping problems

Teruo Tanaka

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 1 (1993), 35-52.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779942

Mathematical Reviews number (MathSciNet)
MR1232122

Zentralblatt MATH identifier
0957.60500

Citation

Tanaka, Teruo. Bellman equations for discrete time two-parameter optimal stopping problems. Nihonkai Math. J. 4 (1993), no. 1, 35--52. https://projecteuclid.org/euclid.nihmj/1273779942


Export citation